# SDR AALA201709219013

- Difficulty date: September 20, 2017
- Submitted: September 21, 2017
- Operation: Air carrier
- Aircraft: N560UW
- Make and model: Airbus A321-231
- Aircraft serial: 5300
- Aircraft time: 16,220 hours, 6,539 cycles
- System (JASC): 7700 · Engine Indicating System
- Part: Probe
- Part number: 0154JU
- Part serial: T7241
- Condition: Faulty
- Location: Nr 2 Engine
- Part time: 5 hours, 2 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

MOMENTARY SELF CORRECTING NR 2 ENGINE STALL . ECAM MESSAGE DURING CRUISE & DESCENT WHILE ENCOUNTERING MODERATE AIRCRAFT WAKE TURBULENCE . ENGINE PERAMETERS STAYING NORMAL . REPLACED P2/T2 PROBE IAW AMM.
